No, some people need to reduce their dosage slowly to avoid discontinuation syndrome ~ with side effects similar to those experienced when starting the medication ~ nausea, headaches, *brain zaps*, etc.
I had to stop cold turkey due to an unrelated medical problem and had no problems at all, but some people apparently have a terrible time of it. Consult with your doctor before stopping.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2011 • 3 answers
Posted 26 Apr 2014 • 3 answers
Posted 27 Aug 2014 • 2 answers
I just started taking venlafaxine (Effexor), from what I've been reading I should stop ASAP because?
Posted 28 Feb 2016 • 2 answers
Posted 29 Sep 2017 • 1 answer